# SDR JBXA000272

- Difficulty date: April 22, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- Aircraft time: 17,598 hours, 13,228 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE173RM75G
- Part serial: 47551180
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO RDU DUE TO NR 2 ENGINE LOW OIL PRESSURE INDICATION.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER IAW 77-47-01.  PERFORMED GROUND RUN OF ENGINE NR 2 AT DIFFERENT POWER SETTINGS.  COULD NOT DUPLICATE LOW OIL PRESSURE.  REF MDW NRC 14811 FOR WORK PERFORMED.
